Authors: | Anđelić, Milica Cardoso, Domingos Simić, Slobodan Stanić, Zoran |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | The main vertices of a star set and related graph parameters |
Journal: | Discrete Mathematics |
Volume: | 344 |
Issue: | 12 |
First page: | 112593 |
Issue Date: | 1-Dec-2021 |
Rank: | ~M22 |
ISSN: | 0012-365X |
DOI: | 10.1016/j.disc.2021.112593 |
Abstract: | A vertex v∈V(G) is called λ-main if it belongs to a star set X⊂V(G) of the eigenvalue λ of a graph G and this eigenvalue is main for the graph obtained from G by deleting all the vertices in X∖{v}; otherwise, v is λ-non-main. Some results concerning main and non-main vertices of an eigenvalue are deduced. For a main eigenvalue λ of a graph G, we introduce the minimum and maximum number of λ-main v... |
Keywords: | Isomorphism problem | Main eigenvalue | Main vertex | Star set |
Publisher: | Elsevier |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.